# SDR RAIA2019020120004

- Difficulty date: January 22, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS CORROSION FROM FRAME 19 THRU 23-          R&R LH FLOOR SILL FROM FRAMES 19-23.
